# SDR AALA201811239008

- Difficulty date: November 5, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5331295820301
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK BETWEEN FRAMES 47 - 53.2 IN THE PASSENGER CABIN.  REPLACED THE SEAT TRACK IAW SRM 51-42-11, 51-72-11, DRAWING F53325687 AND F53325686.
